# SDR CA120912006

- Difficulty date: July 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 1,600 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A DAILY INSPECTION, THE PILOT NOTICED ONE OF THE TAIL ROTOR BLADES WAS DELAMINATING/SKIN SEPARATING ON THE T/E NEAR THE TIP.  A REPLACEMENT WAS ORDERED.
